# SDR CALA2016093000707

- Difficulty date: September 29, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 68,660 hours, 9,648 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5107102
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 303 LBL 13 - 49 FLOORBEAM UPPER CHORD FOUND CORRODED.  CORROSION REMOVED PER SRM 53-00-51 BLENDED AREA DEPTH 0.028", ORG THK: 0.090" X WIDTH 1" X LENGTH 4" OUT OF SRM 53-00-51 ALLOWABLE DAMAGE 1 FIG 101 LIMIT.  FLOORBEAM REPAIRED AS PER SRM 53-00-01 REPAIR 1 FIG 201.
